A Generalization of Dirichlet′s Integral

Davies A.J. and Jones K.R.W. (1995) A Generalization of Dirichlet′s Integral. Journal of Mathematical Analysis and Applications, 192 3: 833-840. doi:10.1006/jmaa.1995.1206


Author Davies A.J.
Jones K.R.W.
Title A Generalization of Dirichlet′s Integral
Journal name Journal of Mathematical Analysis and Applications   Check publisher's open access policy
ISSN 0022-247X
Publication date 1995-06-15
Sub-type Article (original research)
DOI 10.1006/jmaa.1995.1206
Volume 192
Issue 3
Start page 833
End page 840
Total pages 8
Subject 2603 Analysis
2604 Applied Mathematics
Abstract Using the Weyl integral transform representation of fractional calculus, we generalize Dirichlet′s iterated integral identity to include functions whose dummy argument is an arbitrary positive linear combination.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 05 Jul 2016, 12:33:47 EST by System User